關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Empirical Bayes Estimations for Some Distribution Families

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 82/1 管科系 黃文濤 教授 期刊論文 發佈 Empirical Bayes Estimations for Some Distribution Families , [82-1] :Empirical Bayes Estimations for Some Distribution Families期刊論文Empirical Bayes Estimations for Some Distribution FamiliesHuang, Wen-Tao; Fu, Hung-lin; Pao, Hsiao-Tien淡江大學經營決策學系Some estimates of prior density based on orthogonal expansions are proposed for some family of conditional densities. Their related properties are studied. The associated empirical Bayes estimators are also proposed. Three examples are illustrated and some of its Monte Carlo results are also given.Philadelphia: Taylor & Francis Inc.Communications in Statistics: Theory and Methods 23(5), pp.1429-144520130520-補正完成 by 蔡馨儀;tku_id: 000005697;Made available in DSpace on 2013-05-31T03:36:35Z (GMT). No. of bitstreams: 0en0361-0926國外USA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64898</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果